Computing American option prices in the lognormal jump–diffusion framework with a Markov chain
Jean-Guy Simonato
Finance Research Letters, 2011, vol. 8, issue 4, 220-226
Abstract:
This note examines a numerical approach for computing American option prices in the lognormal jump–diffusion context. The approach uses the known transition density of the process to build a discrete-time, homogenous Markov chain to approximate the target jump–diffusion process. Numerical results showing the performance of the proposed method are examined.
Keywords: American option; Jump–diffusion; Markov chain (search for similar items in EconPapers)
JEL-codes: C60 C61 C63 G13 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1544612311000031
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:finlet:v:8:y:2011:i:4:p:220-226
DOI: 10.1016/j.frl.2011.01.002
Access Statistics for this article
Finance Research Letters is currently edited by R. Gençay
More articles in Finance Research Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().